# SDR SIMA20120623002

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 21,536 hours, 18,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT EMERGENCY FLOOR PROXIMITY LIGHT HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT EMERGENCY FLOOR PROXIMITY LIGHT IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
